# SDR ASOA20130806350T

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 26,962 hours, 20,870 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LT AND RT HORIZONTAL STABILIZER SPHERICAL BEARINGS HAD PLAY IN THE HOUSING.  MX REAMED BOTH HOUSINGS AND REPAIRED AND INSTALLED SPHERICAL BEARINGS IAW SRM 55-30-02.  COMPLIED WITH BACKLASHES IAW AMM 27-40-00;  ALL WORK ACCOMPLISHED AND WAS RELEASED TO SERVICE, ALL CHECKS WERE GOOD.  REF TASK CARD 6855001.
